Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 59, NWS Birmingham, AL

October 27, 2010Bibb County, Chilton County, Perry County, Alabama

NWS Birmingham, AL issued this tornado warning at Oct 27, 2010, 6:22 AM CDT for Bibb County, Chilton County, Perry County, Alabama. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 27, 2010, 6:22 AM CDT (11:22 UTC)
Expired
Oct 27, 2010, 6:45 AM CDT
In force
23 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bibb County, AL, Chilton County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 40 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 27, 6:36 AM CDTFUNNEL CLOUDLawley, ALVOLUNTEER FIRE DEPARTMENT REPORTS A FUNNEL CLOUD IN THE LAWLEY AREA ALONG COUNTY ROAD 36.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 27, 5:48 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2010-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2010-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1190 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
1.8
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WFUS54 KBMX 271122
TORBMX
ALC007-021-105-271145-
/O.NEW.KBMX.TO.W.0059.101027T1122Z-101027T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
622 AM CDT WED OCT 27 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN BIBB COUNTY IN CENTRAL ALABAMA...
  WEST CENTRAL CHILTON COUNTY IN CENTRAL ALABAMA...
  NORTHEASTERN PERRY COUNTY IN CENTRAL ALABAMA...

* UNTIL 645 AM CDT

* AT 619 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
  WAS LOCATED 9 MILES SOUTHWEST OF TALLADEGA NATIONAL FOREST...OR 13
  MILES SOUTHEAST OF BRENT...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAWLEY...MAPLESVILLE...CHILTON COUNTY MOTOR SPORTS PARK...
  RANDOLPH...CAMPBELL AND ISABELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3296 8687 3279 8674 3270 8705 3280 8711
TIME...MOT...LOC 1122Z 241DEG 27KT 3278 8705

$$

JD/02
3 follow-up statements
806 
WWUS54 KBMX 271130
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 AM CDT WED OCT 27 2010

ALC105-271139-
/O.CAN.KBMX.TO.W.0059.000000T0000Z-101027T1145Z/
PERRY AL-
630 AM CDT WED OCT 27 2010

...THE TORNADO WARNING FOR NORTHEASTERN PERRY COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3281 8702 3283 8701 3283 8703 3296 8687
      3279 8674 3275 8702
TIME...MOT...LOC 1129Z 241DEG 27KT 3280 8699

$$

ALC007-021-271145-
/O.CON.KBMX.TO.W.0059.000000T0000Z-101027T1145Z/
CHILTON AL-BIBB AL-
630 AM CDT WED OCT 27 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN BIBB AND WEST
CENTRAL CHILTON COUNTIES UNTIL 645 AM CDT...

AT 628 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 5 MILES SOUTHWEST OF LAWLEY...OR 13 MILES SOUTHEAST
OF BRENT...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  LAWLEY...MAPLESVILLE...CHILTON COUNTY MOTOR SPORTS PARK...
  RANDOLPH...CAMPBELL AND ISABELLA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3281 8702 3283 8701 3283 8703 3296 8687
      3279 8674 3275 8702
TIME...MOT...LOC 1129Z 241DEG 27KT 3280 8699

$$
STEFKOVICH
758 
WWUS54 KBMX 271134
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
634 AM CDT WED OCT 27 2010

ALC007-021-271145-
/O.CON.KBMX.TO.W.0059.000000T0000Z-101027T1145Z/
CHILTON AL-BIBB AL-
634 AM CDT WED OCT 27 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN BIBB AND WEST
CENTRAL CHILTON COUNTIES UNTIL 645 AM CDT...

AT 632 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR LAWLEY...OR 14 MILES SOUTHEAST OF BRENT...
MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  LAWLEY...MAPLESVILLE...CHILTON COUNTY MOTOR SPORTS PARK...
  RANDOLPH...CAMPBELL AND ISABELLA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3278 8689 3276 8700 3280 8701 3283 8701
      3296 8687 3279 8674
TIME...MOT...LOC 1135Z 241DEG 25KT 3281 8696

$$
STEFKOVICH
132 
WWUS54 KBMX 271138
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
638 AM CDT WED OCT 27 2010

ALC007-021-271145-
/O.CON.KBMX.TO.W.0059.000000T0000Z-101027T1145Z/
CHILTON AL-BIBB AL-
638 AM CDT WED OCT 27 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN BIBB AND WEST
CENTRAL CHILTON COUNTIES UNTIL 645 AM CDT...

AT 636 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR LAWLEY...OR 14 MILES SOUTHEAST OF
CENTREVILLE...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  LAWLEY...MAPLESVILLE...CHILTON COUNTY MOTOR SPORTS PARK...
  RANDOLPH...CAMPBELL AND ISABELLA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3278 8689 3277 8700 3280 8701 3283 8701
      3296 8687 3279 8674
TIME...MOT...LOC 1138Z 238DEG 26KT 3283 8694

$$
STEFKOVICH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Oct 27, 6:20 AM CDT, 2 minutes earlier.

Area forecast discussion, Oct 27, 6:20 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
620 AM CDT WED OCT 27 2010

.UPDATE...FOR 12Z AVIATION.

.DISCUSSION...

FRONTAL BOUNDARY HAS NOW BECOME PARALLEL ALONG THE UPPER LEVEL
FLOW AND AS A RESULT...THE FRONT WILL REMAIN NEARLY STATIONARY
FOR ALMOST 24 HOURS. A PREVAILING SOUTHERLY FLOW ALONG THE SURFACE
WILL CONTINUE TO PUMP GULF MOISTURE INTO THE AREA AS REFLECTED BY
THE SUMMER LIKE DEWPOINTS IN THE 70S FOR MUCH OF CENTRAL ALABAMA.

GIVEN THE NATURE OF BOTH THE SURFACE AND UPPER LEVEL
PATTERNS...IT WILL BE POSSIBLE TO SEE A TRAINING EFFECT AS FEEDER
BANDS DEVELOP THROUGH OUT THE DAY. THIS IS ALREADY EVIDENT AS
DEPICTED BY THE LATEST REGIONAL DOPPLER RADAR IMAGE. SHOWERS ARE
DEVELOPING ALONG A BAND AND ALTHOUGH THE SHOWERS THEMSELVES ARE
MOVING RAPIDLY...THE LINE ITSELF REMAINS NEARLY STATIONARY. THIS
OF COURSE WILL BRING A POTENTIAL OF HEAVY RAIN. GIVEN THE CURRENT
DROUGHT CONDITIONS...FLOOD POTENTIAL IS STILL RATHER LOW.
HOWEVER...POOR DRAINAGE AREAS COULD STILL SEE SOME
PROBLEMS...ESPECIALLY NOW THAT LEAVES ARE FALLING IN LARGE NUMBERS
AND COULD CLOG UP SEWER SYSTEMS.

THE FRONT ITSELF WILL FINALLY BEGIN TO MOVE SOUTHWARD EARLY
THURSDAY MORNING AS AN UPPER LEVEL SHORT WAVE MOVES ACROSS THE
SOUTHEAST HELPING CLEAR THE FRONT THROUGH. IN ADDITION...THIS
SHORT WAVE WILL BRING A SECOND COLD FRONT AND THE MUCH ANTICIPATED
COLDER CONDITIONS IN TIME FOR THE WEEKEND.

HIGH PRESSURE WILL REMAIN IN PLACE ON FRIDAY AND THROUGH THE
WEEKEND. OVERNIGHT TEMPERATURES WILL DROP INTO THE 30S OVER A GOOD
PORTION OF THE AREA ON BOTH FRIDAY AND SATURDAY MORNING.
UNFORTUNATELY...THIS AIRMASS WILL NOT LAST LONG AS HIGH PRESSURE
QUICKLY WEAKENS IN ANTICIPATION OF THE NEXT WEATHER SYSTEM.

LOOKING AHEAD TO NEXT WEEK...LONG RANGE MODELS ARE HINTING AT
QUITE AN INTERESTING WEATHER SYSTEM. A LARGE UPPER LEVEL LOW
PRESSURE SLIDES DOWN ACROSS THE SOUTHEASTERN STATES. AS IT GATHERS
STRENGTH...IT KICKS OFF A SURFACE LOW PRESSURE ALONG THE NORTHERN
GULF AND FLORIDA PANHANDLE. SYSTEMS LIKE THESE ARE THE ONES THE
BRING THE WINTRY STUFF INTO CENTRAL ALABAMA. I DO NOT THINK THIS
WILL BE THE CASE THOUGH WITH THIS SYSTEM AS THAT COLD AIRMASS
WOULD HAVE MODIFIED BY THEN AND THE SYSTEM DOESN'T APPEAR TO TAP
INTO A SIGNIFICANT COLD AIRMASS. HAVING SAID THAT...CLOSED UPPER
LEVEL LOWS CAN BRING ITS SHARE OF INTERESTING WEATHER. IT WILL BE
INTERESTING TO SEE HOW THIS WILL PLAY OUT IN THE COMING DAYS.

10/ARM

&&

.AVIATION...06Z TAF DISCUSSION.

CONVECTION HAS INCREASED ACROSS CENTRAL ALABAMA IN VICINITY OF
FRONTAL BOUNDARY THIS MORNING.  THREAT OF SEVERE STORMS AND ISOLATED
TORNADOES WILL EXIST THROUGH 17Z DUE TO LOW LEVEL SHEAR AND
INSTABILITY PRIMARILY AT EET...BHM...ANB AND TCL SITES.  WILL
INCLUDE TEMPO GROUPS THESE SITES THROUGH 15Z-17Z TIME FRAME.
OTHERWISE UNSETTLED PATTERN WILL CONTINUE ACROSS ENTIRE AREA THROUGH
04Z WITH SCATTERED TSRA AND SCATTERED TO NUMEROUS SHRA PREVAILING
WITH FREQUENT MVFR CONDITIONS. COULD SEE STRONG GUSTY WINDS WITH THE
STRONGER STORMS. FRONT WILL FINALLY BEGIN TO PUSH SOUTHWARD BY 06Z
BRINGING DRIER AIR AND DIMINISHING PRECIPITATION CHANCES FROM THE
NORTH 06Z-12Z TIME FRAME.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

41

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Oct 27, 6:00 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 AM CDT WED OCT 27 2010

ALZ011>015-017>050-271103-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
600 AM CDT WED OCT 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...REMAINDER OF TONIGHT.

A FEW STRONG TO SEVERE STORMS ARE POSSIBLE TODAY AS A NEARLY
STATIONARY FRONT LINGERS CENTRAL ALABAMA. STRONG WINDS AND
ISOLATED TORNADOES WILL BE THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AREAS OF FROST WILL BE POSSIBLE IN PORTIONS OF CENTRAL ALABAMA
FRIDAY AND SATURDAY MORNINGS...AS COLD AIR MOVES INTO THE STATE
BEHIND A COLD FRONT THURSDAY. THE COLDEST MORNING WILL LIKELY BE
SATURDAY MORNING...WITH TEMPERATURES FALLING TO BETWEEN 32 AND 36
DEGREES IN MANY OUTLYING AREAS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
POSSIBLE TODAY.

In the hours before

Local storm report, Oct 27, 1:02 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
102 AM CDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     1 SE GORDO              33.31N 87.89W
10/26/2010                   PICKENS            AL   PUBLIC

            LARGE TREE DOWN ON VEHICLE CAUSING MAJOR DAMAGE.

&&

GOLDEN
Local storm report, Oct 27, 1:20 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 AM CDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     NON-TSTM WND DMG 2 WSW UPPER BEAR CREEK  34.26N 87.73W
10/26/2010                   MARION             AL   FIRE DEPT/RESCUE

            VCNTY BEAR CREEK CR 367 AND SR 241S TREES AND POWER LINES
            DOWN

0225 PM     TSTM WND DMG     CALERA                  33.10N 86.75W
10/26/2010                   SHELBY             AL   AMATEUR RADIO

            TREES DOWN 13199 SR25

0230 PM     TSTM WND GST     JASPER                  33.85N 87.27W
10/26/2010  E45.00 MPH       WALKER             AL   EMERGENCY MNGR

            CR5 HOSE HILL RD WIND GUST 45 MPH WITH VERY HEAVY RAIN.
            RPT VIA HAM RADIO OPERATOR.

0257 PM     FUNNEL CLOUD     ODENVILLE               33.69N 86.40W
10/26/2010                   ST. CLAIR          AL   PUBLIC

            A COUPLE OF REPORTS OF A FUNNEL CLOUD NEAR ODENVILLE.

0315 PM     TSTM WND DMG     3 NW JASPER             33.88N 87.31W
10/26/2010                   WALKER             AL   EMERGENCY MNGR

            SARAGOSSA AND HOLLY GROVE ROAD, ROOF BLOWN OFF HOUSE,
            HORSES TRAPPED.

0320 PM     TSTM WND DMG     WNW WESTOVER            33.35N 86.54W
10/26/2010                   SHELBY             AL   PUBLIC

            TREE DOWN BLOCKING THE ROAD AT WESTOVER RD AND HWY 280.

0325 PM     TSTM WND DMG     NAUVOO                  33.99N 87.49W
10/26/2010                   WALKER             AL   AMATEUR RADIO

            TREES DOWN SLICK LIZARD ROAD

0352 PM     TSTM WND DMG     1 SE GORDO              33.31N 87.89W
10/26/2010                   PICKENS            AL   PUBLIC

            LARGE TREE DOWN ON VEHICLE CAUSING MAJOR DAMAGE.

0415 PM     HAIL             IRONATON                33.43N 85.97W
10/26/2010  E1.00 INCH       TALLADEGA          AL   FIRE DEPT/RESCUE

0911 PM     HAIL             5 ENE FULTONDALE        33.66N 86.73W
10/26/2010  M1.00 INCH       JEFFERSON          AL   TRAINED SPOTTER

0923 PM     TSTM WND GST     1 E TRUSSVILLE          33.64N 86.58W
10/26/2010  E60.00 MPH       JEFFERSON          AL   AMATEUR RADIO

            WINDS ESTIMATED 50-60 MPH WITH NO KNOWN DAMAGE.

0928 PM     TSTM WND DMG     CENTER POINT            33.64N 86.68W
10/26/2010                   JEFFERSON          AL   LAW ENFORCEMENT

            TREES DOWN NEAR CREELY ROAD AND OLD SPRINGVILLE ROAD.
            TREE ALSO ON HOUSE.

&&

GOLDEN

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 7:41 PM CDTTornado WarningBMXJefferson17 min
Oct 26, 8:26 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, St. Clair49 min
Oct 26, 8:35 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair40 min
Oct 26, 9:14 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair46 min
Oct 26, 9:17 PM CDTAreal Flood AdvisoryBMXJefferson118 min
Oct 26, 9:23 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah52 min
Oct 26, 9:36 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair24 min
Oct 26, 9:59 PM CDTSevere Thunderstorm WarningBMXCalhoun, Jefferson, St. Clair, Talladega61 min
Oct 26, 10:44 PM CDTAreal Flood AdvisoryBMXEtowah61 min
Oct 26, 10:54 PM CDTTornado WarningBMXCalhoun, St. Clair36 min
Oct 26, 10:56 PM CDTTornado WarningBMXCalhoun, Cherokee, Etowah34 min
Oct 26, 11:46 PM CDTAreal Flood AdvisoryBMXEtowah119 min
Oct 27, 5:12 AM CDTTornado WarningBMXTalladega33 min
Oct 27, 5:42 AM CDTTornado WarningBMXCleburne, Talladega33 min
Oct 27, 6:09 AM CDTTornado WarningBMXChilton, Coosa, Shelby, Talladega36 min
Oct 27, 6:13 AM CDTTornado WarningBMXCalhoun, Clay, Cleburne, Talladega32 min
Oct 27, 7:38 AM CDTTornado WarningBMXClay26 min
Oct 27, 8:55 AM CDTTornado WarningBMXChilton35 min
Oct 27, 9:52 AM CDTAreal Flood AdvisoryBMXChilton, Clay, Cleburne, Coosa, Randolph, Talladega and 1 more3 hr
Oct 27, 10:31 AM CDTTornado WarningBMXClay, Coosa, Tallapoosa44 min
Oct 27, 11:09 AM CDTTornado WarningBMXClay, Randolph, Tallapoosa26 min
Oct 27, 11:18 AM CDTAreal Flood AdvisoryBMXJefferson117 min
Oct 27, 1:20 PM CDTAreal Flood AdvisoryBMXShelby3 hr
Oct 27, 4:49 PM CDTSevere Thunderstorm WarningBMXSumter41 min

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.